# SDR JJBA20241219038

- Difficulty date: December 5, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 40,888 hours, 26,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, LH OMEGA BEAM INBD FLANGE, CRACK SUSPECTED AT FR21-22. 2 REPAIR DOUBLERS ON LH CENTER FUSE I OMEGA BEAM, ON INBD FLANGE AT FR 21 & 22.
